MAUDE Adverse Event Report: Abbott Medical MitraClip G5 Delivery System; mitral valve repair devices

Abbott Medical MitraClip G5 Delivery System; mitral valve repair devices
Model Number CDS0801-XTW
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 08/25/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that on (b)(6) 2026 a patient presented with grade 4 degenerative mitral regurgitation (mr) for a mitraclip procedure.During the procedure, mitral valve height was 3.25 to 3.5 centimeters.Physician decided to proceed with this height.Once the clip was in position, physician unstraddled the guide to gain the height.This move has caused tear in the anterior leaflet.Intraaortic balloon pump was inserted but was unable to insert due to the small size of the vessel.Procedure was discontinued.All steps were performed as per ifu.Imaging was difficult.The final mr was grade 4.On (b)(6) 2026, it was reported that patient passed away.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
MitraClip G5 Delivery System
Common Device Name
mitral valve repair devices
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Northpoint Reg 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50808280
Report Number2135147-2026-06281
Device Sequence Number10589885
Product Code NKM
UDI-Device Identifier05415067050779
UDI-Public(01)05415067050779(17)270728(10)60128A1085
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCDS0801-XTW
Device Catalogue NumberCDS0801-XTW
Device Lot Number60128A1085
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Steerable guide catheter.
Outcome Attributed to Adverse Event Required Intervention; Death;
Patient SexUnknown